MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 2; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 2; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0012
Medical Device Problem Codes Noise, Audible (3273); Migration (4003)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical adverse event received for pain resulting from femoral component loosening.Event is serious and is considered severe.Event is possibly related to device.Event is not related to procedure.Date of implant: (b)(6) 2014; date of event: (b)(6) 2022; date of revision: unk; right knee.Treatment: revision of the femoral component and insert.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Available xray evidence was reviewed.Based in attached evidence, it cannot be determinate a depuy's device failure or malfunction which could contribute to reported event.Implant noise cannot be confirmed only by xray images since this is a multifactorial event.Also, it cannot be determine a progressive decay of implant position in relation to initial implantation position.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14955211
Report Number1818910-2022-12563
Device Sequence Number12127438
Product Code JWH
UDI-Device Identifier10603295232018
UDI-Public10603295232018
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0012
Device Catalogue Number960012
Device Lot Number7915277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G; PFC SIGMA C/R NPOR FEM RT SZ 2; PFC*SIGMA/OV/DOME PAT 3PEG,35; SIG MOD TIB TRAY CEM COCR 2; SIGMA PLI XLK INS 2 15MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale